# SDR AALA20150724001

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 48,077 hours, 19,189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 284A3031
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL360 BOTH THE RED & GREEN NOSE WHEEL LG UNSAFE WARNING LIGHTS ILLUMINATED. THE RED NOSE WHEEL UNLOCK LIGHT EXTINGUISHED WITH LG EXTENSION.  DIVERTED, EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  PERFORMED PSEU CHECK & FOUND NOSE GEAR NR 1 DOWN LOCK SENSOR BAD.  R & R SENSOR IAW AMM 32-61-05.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED GOOD.
